# SDR DL757081100

- Difficulty date: August 21, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 72,993 hours, 36,262 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IFE REPORTED BY FA THAT IT SMELLED AS IF IT WERE OVERHEATING.  SECURED IFE.  AFTER SECURING IFE ODOR IS SLOWLY GOING AWAY.  F/A REPORTED ODOR COMING FROM NR 1 VIDEO UNIT.  REPLACED NR 1 VIDEO UNIT OPS CHECKS GOOD.
